# SDR ASOA2014032810209

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 27,802 hours, 19,241 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER FWD CARGO DOOR BENT. COMPLIED WITH EC/TC REO 670-52-35-127.  MAJOR REPAIR IAW GMM 5-3.
